Line graphs, link partitions, and overlapping communities.

File Description SizeFormat 
link090710.pdfAccepted version397.54 kBAdobe PDFDownload
Title: Line graphs, link partitions, and overlapping communities.
Author(s): Evans, TS
Lambiotte, R
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Jul-2009
Citation: Phys Rev E Stat Nonlin Soft Matter Phys Vol.( 80 ) No.( 1 Pt 2 ) pp 016105 -
URI: http://hdl.handle.net/10044/1/9026
Publisher Link: http://dx.doi.org/10.1103/PhysRevE.80.016105
ISSN: 1539-3755
Start Page: 016105
Copyright Statement: ©2009 The American Physical Society
Volume: 80
Appears in Collections:Theoretical Physics
Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons